Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Why do I vomit after eating ?

Hi, i m 21. I had my period on last month, june 24th and my period cycle is about 35 days. I should have my period come on last 29july but it doesn t. And i didn t do any sex either. Lately, for the last two weeks, i had the trouble of vomiting right after eating as I am now trying to lose weight (yes i did cut down). So, the rule of chances of getting pregnant can be ruled out or not? And, is pregnant only be occur by sex only? Curiosity falls and and i am trying to find answers desperately. tq
Asked On : Sun, 31 Jul 2011
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello ,welcome to healthcare magic ,yes pregnancy occurs only after sex. please do not try to vomit as this is not the remedy for loosing weight ,you can have salads in your dinner as they are cellulose they do not have much calories .Take Care
Answered: Sun, 31 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor